Sunday, April 03, 2005

First it's masterbation, now it's Viagra

It looks like religion and science are conspiring to keep the rocket on the launch pad.

Ophthalmologists at the University of Minnesota say that a condition that causes permanent vision loss has been diagnosed in a small group of men who have taken the erectile dysfunction drug Viagra. The condition, nonarteritic ischemic optic neuropathy (NAION), described as "stroke of the eye," occurs when blood flow is cut off to the optic nerve, which injures the nerve and results in permanent vision loss. These cases were published in the March 2005 issue of the Journal of Neuro-ophthalmology. Seven patients, aged between 50 and 69 years, had typical features of NAION within 36 hours after ingestion of Viagra for erectile dysfunction. Seven similar cases have been previously reported.

Viagra Can Cause Permanent Vision Loss In Some Men

0 Comments:

Post a Comment

<< Home